# SDR DALA2018122707420

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 70,164 hours, 50,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS STILL ON FROM INBOUND FLIGHT AND PWR OFF. R/R BOTH BATTERY PACK ASSY REF MD88 AMM 33-53. SYSTEM OPS CK GOOD. (LP5236865)
